# SDR AALA20111030DFW01

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,776 hours, 16,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED PRESSURIZATION FLOW LIGHT ILLUMINATED ON CLIMBOUT AND SINGLE PACK OPERATION WOULD NOT PRESSURIZE AIRCRAFT.  ACCOMPLISHED PRESSURE FLOW LIGHT QRH.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RECONNECTED RIGHT PACK SUPPLY DUCT THAT WAS DISCONNECTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
